i'm always feeling down and low

I was diagnosed with depression since 80

Ihave taken so many ods in my time I still have thoughts of selfharm so i try to do something to take my mind of this but don't always work .

I don't sleep very well .

many a time i just burst out in tears

Ive just recently got dis charged from hospital after taking an overdose .

I have tryed doing voluntry work but only do it praps for 1 or 2 days then i stop as im find it hard to put mind on job and mixing with others and even tryed going out to meet other people

2 Replies

oldestnewest
  • Hello don-rob, I am sorry to hear about your overdose and about your long-term problems with depression.

    I hope that you are getting good care from your GP and/or mental health team. Keeping a good diet and trying to take exercise can help. There are many people on here in similar situation to yourself so I hope maybe reading about how we/they have coped could help you too. The "symptoms and treatments" section on here I've found to be particularly useful as often there are links to material that can help you deal with the various aspects of your condition. Hope this helps a little.

    Gemmalouise :)

  • Hi don

    It certainly sounds as though you've had a rough time of things. Voluntary work takes a lot from a person, as often it's a process of giving your everything and getting very little back. Not always the best remedy for people who are depressed and need someone to care for their needs.

    Not being able to mix with people is something lots of people with depression have to deal with. It's been a very real problem for me for a long time, so I understand how you feel.

    Who is supporting you don?

    Lucy

You may also like...